# SDR SWAA2020022841937

- Difficulty date: February 27, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N8648A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42531
- Aircraft time: 20,025 hours, 8,762 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Loose
- Location: R1 Door Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR FLOOR FITTING FOR GIRT BAR WAS LOOSE. / SECURED FITTING PER SIP.
